# SDR DALA2021101406329

- Difficulty date: August 7, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 63,796 hours, 8,052 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 FOUND FUSELAGE WING TO BODY BELLY FAIRING PANEL 191AB POUNCTURED. CORRECTIVE ACTION: REFERENCE ER/A 593336-14. (8000186)
